# SDR SWIA2020030549032

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION FOUND ON FLOOR SUPPORT STRUCTURE NUT PLATE HOLE AT FS 615 RBL 29  (C CHECK) RO 3/2/2020    REMOVED CORROSION IAW REO. DAMAGE WAS OUT OF LIMITS WITH AN ORIGINAL MATERIAL THICKNESS OF .080", A LOSS OF .055" AND A REMAINING MATERIAL THICKNESS OF .025". ACCOMPLISHED HFEC OF CUTOUT WITH NO DEFECTS NOTED. REPAIRED DAMAGED AREA IAW BOMBA REO. ACCOMPLISHED HFEC NO DEFECTS NOTED. IAW CRJ 200 NTM 51-20-06 PART1, OLYMPUS 600 NORTEC . AV8958 CAL: JULY, 2020 REF:
